Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 108, NWS Aberdeen, SD

July 16, 2016Day County, Marshall County, Roberts County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 16, 2016, 4:15 PM CDT for Day County, Marshall County, Roberts County, South Dakota. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 4:15 PM CDT (21:15 UTC)
Expired
Jul 16, 2016, 5:00 PM CDT
In force
45 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Day County, SD, Marshall County, SD, Roberts County, SD

The radar

The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 4:25 PM CDTTSTM WND GST 77Bristol, SDROAD SIGN BENT SIDEWAYS AND ZERO VISIBILITY.
Jul 16, 5:00 PM CDTTSTM WND GST 651 Nnw Waubay, SD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 1:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS53 KABR 162115
SVRABR
SDC037-091-109-162200-
/O.NEW.KABR.SV.W.0108.160716T2115Z-160716T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
415 PM CDT SAT JUL 16 2016

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARSHALL COUNTY IN NORTHEASTERN SOUTH DAKOTA...
  SOUTHWESTERN ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA...
  DAY COUNTY IN NORTHEASTERN SOUTH DAKOTA...

* UNTIL 500 PM CDT

* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDOVER...OR
  13 MILES EAST OF GROTON...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WEBSTER AND ROSLYN AROUND 435 PM CDT. 
  GRENVILLE...WAUBAY WILDLIFE REC AREA...WAUBAY LAKE AND MINNEWASTA 
  LAKE AROUND 445 PM CDT. 
  WAUBAY...ENEMY SWIM LAKE...ENEMY SWIM HOUSING...CAMPBELL SLOUGH...
  PICKEREL LAKE REC AREA AND BLUE DOG LAKE AROUND 450 PM CDT. 
  RUDEBUSCH CORNER AROUND 455 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4567 9718 4532 9714 4525 9797 4565 9797
TIME...MOT...LOC 2114Z 264DEG 41KT 4541 9784 

HAIL...<.75IN
WIND...60MPH
 
$$

WISE
3 follow-up statements
324 
WWUS53 KABR 162128
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
428 PM CDT SAT JUL 16 2016

SDC037-091-109-162200-
/O.CON.KABR.SV.W.0108.000000T0000Z-160716T2200Z/
MARSHALL SD-ROBERTS SD-DAY SD-
428 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN MARSHALL...SOUTHWESTERN ROBERTS AND DAY COUNTIES...

AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ROSLYN...OR 7 MILES NORTHWEST OF WEBSTER...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...  ROSLYN AROUND 435 PM CDT.  
GRENVILLE AND MINNEWASTA LAKE AROUND 440 PM CDT.   WAUBAY...WAUBAY
WILDLIFE REC AREA...WAUBAY LAKE AND BLUE DOG LAKE   AROUND 445 PM
CDT.   ENEMY SWIM LAKE...CAMPBELL SLOUGH...PICKEREL LAKE REC AREA
AND ENEMY   SWIM HOUSING AROUND 450 PM CDT.   RUDEBUSCH CORNER
AROUND 455 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4567 9718 4532 9714 4525 9797 4565 9797
TIME...MOT...LOC 2128Z 264DEG 41KT 4543 9761 

HAIL...1.00IN
WIND...60MPH
 
$$

WISE
737 
WWUS53 KABR 162134
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
434 PM CDT SAT JUL 16 2016

SDC037-091-109-162200-
/O.CON.KABR.SV.W.0108.000000T0000Z-160716T2200Z/
MARSHALL SD-ROBERTS SD-DAY SD-
434 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN MARSHALL...SOUTHWESTERN ROBERTS AND DAY COUNTIES...

AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSLYN...OR 7
MILES NORTH OF WEBSTER...MOVING EAST AT 45 MPH.

HAZARD...77 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...  GRENVILLE AND MINNEWASTA LAKE
AROUND 440 PM CDT.   WAUBAY...WAUBAY WILDLIFE REC AREA...WAUBAY LAKE
AND BLUE DOG LAKE   AROUND 445 PM CDT.   ENEMY SWIM LAKE...PICKEREL
LAKE REC AREA...CAMPBELL SLOUGH AND ENEMY   SWIM HOUSING AROUND 450
PM CDT.   RUDEBUSCH CORNER AROUND 455 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4567 9718 4532 9714 4525 9797 4565 9797
TIME...MOT...LOC 2134Z 264DEG 41KT 4544 9751 

HAIL...1.00IN
WIND...70MPH
 
$$

WISE
320 
WWUS53 KABR 162145
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
445 PM CDT SAT JUL 16 2016

SDC037-091-109-162200-
/O.CON.KABR.SV.W.0108.000000T0000Z-160716T2200Z/
MARSHALL SD-ROBERTS SD-DAY SD-
445 PM CDT SAT JUL 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN MARSHALL...SOUTHWESTERN ROBERTS AND NORTHEASTERN DAY
COUNTIES...

AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WAUBAY
WILDLIFE REC AREA...OR 12 MILES NORTHEAST OF WEBSTER...MOVING EAST
AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  RUDEBUSCH CORNER AROUND 455 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4560 9718 4532 9714 4528 9766 4554 9768
TIME...MOT...LOC 2145Z 264DEG 41KT 4545 9733 

HAIL...1.00IN
WIND...70MPH
 
$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:09 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 16, 3:09 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
309 PM CDT SAT JUL 16 2016

.SHORT TERM...(This Evening through Monday Night)
Issued at 304 PM CDT SAT JUL 16 2016

The potential for severe storms from now through 9Z will be the main
forecast challenge. Currently, a fairly impressive upper level jet
streak is moving across the region. This jet, combined with a
shortwave over North Dakota is producing convection along Highway
212 in central SD. These storms have been marginally severe at times
with gusty winds and small hail possible. These storms should
progress eastward through late this afternoon, possibly becoming
stronger. Additional storms have been ongoing all day over western
North Dakota. Several CAMS suggest these storms will eventually
track southeastward across northeast SD and western MN later
tonight. Damaging winds will be the main threat with these storms.

There is the potential for additional thunderstorms between 3-9Z
south of Highway 212 or closer to Highway 14. Current water vapor
suggests a shortwave is currently crossing Wyoming. This shortwave
should reach SD after 0Z, which should initiate elevated
convection. DCAPE is fairly high, based on the NAM, which suggests
damaging winds.

The rest of the short term looks dry with seasonal temperatures
thanks to a surface high pressure.

.LONG TERM...(Tuesday through Saturday)
Issued at 304 PM CDT SAT JUL 16 2016

The extended is still looking warm, at least at the start, with
scattered chances for showers and thunderstorms. A ridge over the
region on Tuesday will build further on Wednesday. Tuesday and
Wednesday will also see good mixing at the sfc ahead of a sfc low
moving off the Rockies. For this reason, bumped temps up above
Superblend on Wednesday. The current forecast calls for temps 100 or
in the southwestern cwa near Pierre. It is possible areas as far
east as the James River could see temps soar to 100 on Wednesday.

On Thursday, decided to stick with slightly cooler temps in the 90s.
An upper low will be moving through North Dakota through the day.
This system, coupled with a sfc low over South Dakota that will keep
winds from mixing efficietly, could result in suppressed upper level
temps and clouds especially across the northern tier counties of SD.

Temps will cool into the 80s to lower 90s for the end of the week as
the upper trough trails to the east. There is no definitive period
for tstorms. Best chances may come across eastern SD and west
central MN as the upper trough shifts east Thu night. Another weak
sfc low may bring additional chances across the I-90 corridor
Saturday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1227 PM CDT SAT JUL 16 2016

VFR conditions are expected through the period except in or near
thunderstorms. The storm forecast is still uncertain at this time.
Only have a VCTS mention at KATY this evening for now. May need
to add a mention in at either KMBG or KABR by the 0z TAF issuance
for storms occurring between 0z and 9z.

&&

.ABR Watches/Warnings/Advisories...
SD...NONE.
MN...NONE.
&&

SHORT TERM...SD
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, Jul 16, 4:35 AM CDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
435 AM CDT SAT JUL 16 2016

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-170945-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
435 AM CDT SAT JUL 16 2016 /335 AM MDT SAT JUL 16 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE FORECAST AREA IS UNDER A SLIGHT RISK FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING. THE ENVIRONMENT IS FAVORABLE FOR SEVERE
STORMS WITH A RISK FOR HAIL...STRONG WINDS...AND POSSIBLY A
TORNADO OR TWO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HEAT WAVE IS EXPECTED TO DEVELOP ACROSS THE PLAINS AND MIDWEST
FOR NEXT WEEK. TEMPERATURES WILL PEAK AT OR ABOVE THE CENTURY MARK
BY THE MIDDLE OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY IS POSSIBLE THIS AFTERNOON AND EVENING.

CONNELLY

In the hours before

Special weather statement, Jul 16, 1:59 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
159 PM CDT SAT JUL 16 2016

SDZ009-010-016-017-161945-
FAULK SD-EDMUNDS SD-WALWORTH SD-POTTER SD-
159 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAULK...SOUTHWESTERN
EDMUNDS...NORTHEASTERN POTTER AND SOUTHEASTERN WALWORTH COUNTIES
UNTIL 245 PM CDT...

AT 158 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER TOLSTOY...OR 20 MILES NORTHEAST OF GETTYSBURG...MOVING EAST AT
35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOWDLE...HOVEN...ROSCOE...LEBANON...AKASKA...TOLSTOY...ONAKA...
LOWRY...NORBECK...LOYALTON AND BRENTWOOD COLONY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL SOUTH DAKOTA.

LAT...LON 4551 9927 4508 9913 4506 10011 4541 10022
TIME...MOT...LOC 1858Z 258DEG 30KT 4522 9966

WISE
Special weather statement, Jul 16, 2:49 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
249 PM CDT SAT JUL 16 2016

SDZ006-010-017-162045-
FAULK SD-EDMUNDS SD-BROWN SD-
249 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAULK...SOUTHEASTERN
EDMUNDS AND SOUTHWESTERN BROWN COUNTIES UNTIL 345 PM CDT...

AT 248 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF PEMBROOK COLONY...OR 10 MILES SOUTHWEST OF
IPSWICH... MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MINA...NORTH SCATTERWOOD LAKE...MINA LAKE REC AREA...
SOUTH SCATTERWOOD LAKE AND PEMBROOK COLONY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4517 9872 4522 9923 4541 9925 4546 9873
TIME...MOT...LOC 1948Z 269DEG 17KT 4530 9912

WISE
Local storm report, Jul 16, 3:11 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
311 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             5 WSW LOYALTON          45.26N 99.36W
07/16/2016  E1.00 INCH       EDMUNDS            SD   PUBLIC

            NO DAMAGE APPARENT AT TIME OF CALL.

&&

RV
Special weather statement, Jul 16, 3:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
317 PM CDT SAT JUL 16 2016

SDZ006-010-011-162115-
EDMUNDS SD-BROWN SD-DAY SD-
317 PM CDT SAT JUL 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDMUNDS...SOUTHERN
BROWN AND WEST CENTRAL DAY COUNTIES UNTIL 415 PM CDT...

AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MINA...OR 12 MILES SOUTHWEST OF ABERDEEN...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABERDEEN...GROTON...BATH...WARNER...PUTNEY...ANDOVER...STRATFORD...
MINA...MINA LAKE REC AREA...FERNEY AND RICHMOND LAKE REC AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4528 9887 4553 9891 4558 9796 4530 9783
TIME...MOT...LOC 2017Z 259DEG 37KT 4537 9868

WISE
Local storm report, Jul 16, 3:23 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
323 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 NNW LOYALTON          45.31N 99.29W
07/16/2016  E0.75 INCH       EDMUNDS            SD   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

RV
Local storm report, Jul 16, 3:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
340 PM CDT SAT JUL 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     3 ESE ABERDEEN          45.45N 98.42W
07/16/2016  M73 MPH          BROWN              SD   ASOS

            .

&&

RV

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 11:24 AM CDTSpecial Weather StatementABRDewey51 min
Jul 16, 11:38 AM CDTSevere Thunderstorm WarningABRDewey23 min
Jul 16, 1:59 PM CDTSpecial Weather StatementABRWalworth46 min
Jul 16, 2:24 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk14 min
Jul 16, 2:49 PM CDTSpecial Weather StatementABREdmunds56 min
Jul 16, 3:17 PM CDTSpecial Weather StatementABRBrown58 min
Jul 16, 3:34 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall, Spink41 min
Jul 16, 4:11 PM CDTSevere Thunderstorm WarningABRCorson49 min
Jul 16, 4:51 PM CDTSevere Thunderstorm WarningABRCodington, Day, Grant, Roberts39 min
Jul 16, 5:15 PM CDTSevere Thunderstorm WarningABRGrant, Roberts45 min
Jul 16, 5:30 PM CDTSevere Thunderstorm WarningABRGrant, Roberts21 min
Jul 16, 6:29 PM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts46 min
Jul 16, 6:59 PM CDTSevere Thunderstorm WarningABRRoberts46 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.